Barber, B., Kühn, D., Lo, A. and Osthus, D. (2016) Edge-decompositions of graphs with high minimum degree.
Barber, B., Kühn, D., Lo, A., Montgomery, R. and Osthus, D. (2017) Fractional clique decompositions of dense graphs and hypergraphs. J. Combinatorial Theory Series B, to appear.
Barber, B., Kühn, D., Lo, A., Osthus, D. and Taylor, A. (2017) Clique decompositions of multipartite graphs and completion of Latin squares.
J. Combinatorial Theory Series A
Bowditch, F. and Dukes, P. (2015) Fractional triangle decompositions of dense 3-partite graphs. arXiv:1510.08998
Dross, F. (2016) Fractional triangle decompositions in graphs with large minimum degree.
SIAM J. Discrete Math.
Dukes, P. (2012) Rational decomposition of dense hypergraphs and some related eigenvalue estimates.
Linear Algebra Appl.
Dukes, P. (2015) Corrigendum to ‘Rational decomposition of dense hypergraphs and some related eigenvalue estimates (Linear Algebra Appl.
436 (2012) 3736–3746)’. Linear Algebra Appl.
Garaschuk, K. (2014) Linear methods for rational triangle decompositions. PhD thesis, University of Victoria.
Haxell, P. and Rödl, V. (2001) Integer and fractional packings in dense graphs.
Keevash, P. (2014) The existence of designs. arXiv:1401.3665
Kirkman, T. (1847) On a problem in combinations.
The Cambridge and Dublin Mathematical Journal
Wilson, R. (1975) Decomposition of complete graphs into subgraphs isomorphic to a given graph.
Yuster, R. (2005) Asymptotically optimal Kk
-packings of dense graphs via fractional Kk
J. Combin. Theory Ser. B